OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.13 (1981) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6423

Title: On varieties cut out by hyperplanes into Grassmann varieties of arbitrary indexes
Sulle varietà segate dagli iperpiani in varietà di Grassmann di indici qualunque
Authors: Di Fiore, Lora
Freni, Sveva
Issue Date: 1981
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Lora Di Fiore, Sveva Freni, "Sulle varietà segate dagli iperpiani in varietà di Grassmann di indici qualunque", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 13 (1981), pp. 51-57.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
13 (1981)
Abstract: In questa nota si dimostra che una varietà algebrica di uno spazio complesso, le cui sezioni iperpiane siano grassmanniane G(k,n) con n > 3, è un cono avente per vertice un punto.
In this paper we prove that a manifold of a complex space whose prime sections are grassmannian manifolds G (k,n) (n > 3) is a point-cone.
URI: http://hdl.handle.net/10077/6423
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.13 (1981)

Files in This Item:

File Description SizeFormat
DiFioreFreniRendMat13.pdf548.51 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.